# SDR SWAA2022071821672

- Difficulty date: June 22, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 27,602 hours, 12,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 UPPER CHORD RBL 45 WL 208 / [01] REMOVED CORROSION AT BS 986 FLOORBEAM FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1;16] FABRICATED REPAIR PARTS ITEM(1) STRAP(1EA) FROM 7075-T6 0.100 LOT # 1424649-1 AND ITEM (2) SHIM FROM 7075-T6 0.025 LOT 1305356-1 I.A.W SRM 53-70-51-2R-6 REPAIR 6 PAR 4.F-L TABLE 203 OK TO INSTALL;[17] VERIFIED CORRECTIVE ACTION 16. OK TO INSTALL;[18] INSTALLED REPAIR PARTS ITEM 1 STRAP AND ITEM 2 SHIM I.A.W SRM 53-70-51-2R-6 REPAIR 6 PAR 4.M-R TABLE 203 FIG 204;[19] COMPLETED ALL REPAIR TASK I.A.W SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 3;[20] VERIFIED CORRECTIVE ACTION 18;[21] VERIFIED CORRECTIVE ACTION 19. VERIFIED MEASURMENT TABLE
